# SDR UPS08M51490

- Difficulty date: January 22, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - NR 2 ENG ANTI-ICE LVL 1 ENG 2 ANTI-ICE OFF ALERT APPEARED.  COULD NOT GET ENG 2 ANTI-ICE HEAT TO COWL.  ACCOMPLISHED FIM 30-22-007 AND 30-22-04, FOUND NR 2 ENG ANTI-ICE VALVE NOT RESPONDING AND STUCK IN MID POS.  REMOVED AND REPLACED VALVE PER AMM 30-22-04.  OPS CHECK GOOD.
